MathSciNet Relay Station
MathSciNet bibliographic data
MR1209100 (95a:22002) 22B05 (54A10 54A25 54H11)
Trigos-Arrieta, F. Javier Every uncountable abelian group admits a nonnormal group topology. Proc. Amer. Math. Soc. 122 (1994), no. 3, 907–909.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement